×

Stability properties for partial Volterra integrodifferential equations. (English) Zbl 0463.45009


MSC:

45K05 Integro-partial differential equations
45M10 Stability theory for integral equations
92D25 Population dynamics (general)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Crandall, M. C.; Rabinowitz, P. H., The Hopf bifurcation theorem in infinite dimensions, Arch. Rat. Mech. Anal., 67, 53-72 (1978) · Zbl 0385.34020
[2] Cushing, J. M., Integrodifferential Equations and Delay Models in Population Dyanmics (1977), Berlin-Heidelberg-New York: Springer-Verlag, Berlin-Heidelberg-New York · Zbl 0363.92014
[3] De Mottoni, P.; Tesei, A., Asymptotic stability results for a system of quasilinear parabolic equations, Applic. Anal., 8, 7-21 (1979) · Zbl 0408.35055
[4] Friedman, A.; Shinbrot, M., Volterra integral equations in Banach space, Trans. Amer. Math. Soc., 126, 131-179 (1967) · Zbl 0147.12302
[5] Grossman, S. I.; Miller, R. K., Perturbation theory for Volterra integrodifferential systems, J. Diff. Eqns., 8, 457-474 (1970) · Zbl 0209.14101
[6] Kato, T., Perturbation Theory for Linear Operators (1966), Berlin - Heidelberg - New York: Springer-Verlag, Berlin - Heidelberg - New York · Zbl 0148.12601
[7] Kirchgässner, K.; Scheurle, J.; Cesari, L.; Hale, J.; Lasalle, J. P., Bifurcation, Dynamical Systems: An International Symposium, vol. 1 (1967), New York - London: Academic Press, New York - London
[8] Miller, R. K.; Schmitt, K., Asymptotic stability and perturbation for linear Volterra integrodifferential systems, Delay and Functional Differential Equations and Their Applications (1972), New York - London: Academic Press, New York - London
[9] Miller, R. K., Volterra integral equations in a Banach space, Funkc. Ekv., 18, 163-194 (1975) · Zbl 0326.45007
[10] Schiaffino, A., On a diffusion Volterra equation, Nonl. Anal.: TMA, 3, 595-600 (1979) · Zbl 0445.45015
[11] Stakgold, I.; Patne, L. E.; Stakgod, I.; Joseph, D. D.; Sattinger, D. H., Nonlinear problems in nuclear reactor analysis, Nonlinear Problems in the Physical Sciences and Biology (1973), Berlin - Heidelberg - New York: Springer-Verlag, Berlin - Heidelberg - New York
[12] A.Tesei,Asymptotic stability results for a reaction-diffusion system, Talk delivered at the Oberwolfach Meeting «Mathematische Modelle der Biologie», 3-8 june 1978.
[13] Travis, C. C.; Webb, G. F., Existence and stability for partial functional differential equations, Trans. Amer. Math. Soc., 200, 395-418 (1974) · Zbl 0299.35085
[14] Walter, W., Differential and Integral Inequalities (1970), Berlin - Heidelberg - New York: Springer-Verlag, Berlin - Heidelberg - New York
[15] Wörz-Busekros, A., Global stability in ecological systems with continuous time delay, SIAM J. Appl. Math., 35, 123-124 (1978) · Zbl 0394.92026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.